Ultralite Health Warning

Peter Falabella ((no email))
26 Mar 94 21:15:08 EST

I have recently stopped using my Ultralite due to health problems which
I believe are due to frequent use of the Ultralite. I have been
experiencing prostatitis (inflammation of the prostate) and inflammation of
the epididymis (beginning of the vas deferens, duct severed in a
vascetomy). I realize this connection may be hard to believe and I would
not have believed it myself had I not been to many doctors and explored
many other possibilities. The Ultralite, like all electronic devices,
emits an alternating magnetic field which may be the cause of my health
problems. Its field is relatively strong though especially at
close proximity (on or near your lap). There are studies that have looked
at much lower field strengths and found cause for concern. After
suspecting the Ultralite I found a direct relationship between my level of
use and the level of my symptoms. I am currently pursuing this with NEC,
literature research, and with my doctor.
I have posted this message to share this experience in case other
Ultralite users have had similiar experiences. At this point there is no
conclusive proof other than one person's experiences but I felt this user
group should know what I have come to believe is true for me.
I can be reached through this list or directly at
73777.3660@compuserve.com..

Peter Falabella